T. Ward
Additive relations in fields: an entropy approach
Ward, T.
Authors
Citation
Ward, T. (1995). Additive relations in fields: an entropy approach. Journal of Number Theory, 53(1), 137-143. https://doi.org/10.1006/jnth.1995.1082
Journal Article Type | Article |
---|---|
Publication Date | Jul 1, 1995 |
Deposit Date | Oct 12, 2012 |
Publicly Available Date | Oct 17, 2012 |
Journal | Journal of Number Theory |
Print ISSN | 0022-314X |
Electronic ISSN | 1096-1658 |
Publisher | Elsevier |
Peer Reviewed | Peer Reviewed |
Volume | 53 |
Issue | 1 |
Pages | 137-143 |
DOI | https://doi.org/10.1006/jnth.1995.1082 |
Public URL | https://durham-repository.worktribe.com/output/1472913 |
Files
Accepted Journal Article
(360 Kb)
PDF
Copyright Statement
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of number theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of number theory, 53/1, 1995, http://dx.doi.org/10.1006/jnth.1995.1082
You might also like
Book review: "Automorphisms and equivalence relations in topological dynamics"
(2015)
Journal Article
Directional uniformities, periodic points, and entropy
(2015)
Journal Article
Homogeneous dynamics: a study guide
(2015)
Book Chapter
Dynamical invariants for group automorphisms
(2015)
Book Chapter
Towards a Pólya–Carlson dichotomy for algebraic dynamics
(2014)
Journal Article